VOL. 59 · NO. 3 | Fall 2015
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 59 (3), (Fall 2015)
No abstract available
Articles
Dylan Airey, Bill Mance
Illinois J. Math. 59 (3), 531-543, (Fall 2015) DOI: 10.1215/ijm/1475266396
KEYWORDS: 11K16, 11A63
M. J. Alves, R. B. Assunção, O. H. Miyagaki
Illinois J. Math. 59 (3), 545-575, (Fall 2015) DOI: 10.1215/ijm/1475266397
KEYWORDS: 35J20, 35J92, 35J10, 35B09, 35B38, 35B45
M. Anoussis, V. Felouzis, I. G. Todorov
Illinois J. Math. 59 (3), 577-595, (Fall 2015) DOI: 10.1215/ijm/1475266398
KEYWORDS: 46L10, 46L52
Tullio Ceccherini-Silberstein, Michel Coornaert
Illinois J. Math. 59 (3), 597-621, (Fall 2015) DOI: 10.1215/ijm/1475266399
KEYWORDS: 37D20, 37B40, 37B10, ‎43A07‎
Kohei Tanaka
Illinois J. Math. 59 (3), 623-636, (Fall 2015) DOI: 10.1215/ijm/1475266400
KEYWORDS: 55M30, 57Q10
Hop D. Nguyen
Illinois J. Math. 59 (3), 637-662, (Fall 2015) DOI: 10.1215/ijm/1475266401
KEYWORDS: 13D02, 13H10, 13D05
Ben Krause, Pavel Zorin-Kranich
Illinois J. Math. 59 (3), 663-674, (Fall 2015) DOI: 10.1215/ijm/1475266402
KEYWORDS: 37A30
Ashley K. Wheeler
Illinois J. Math. 59 (3), 675-689, (Fall 2015) DOI: 10.1215/ijm/1475266403
KEYWORDS: 13C40, 14M12
Stefan Friedl, Matthias Nagel
Illinois J. Math. 59 (3), 691-705, (Fall 2015) DOI: 10.1215/ijm/1475266404
KEYWORDS: 57M27, 57M05, 57M25
Matthew M. Jones
Illinois J. Math. 59 (3), 707-715, (Fall 2015) DOI: 10.1215/ijm/1475266405
KEYWORDS: 47B33, 30F35
Daehong Kim, Mila Kurniawaty, Kazuhiro Kuwae
Illinois J. Math. 59 (3), 717-771, (Fall 2015) DOI: 10.1215/ijm/1475266406
KEYWORDS: 31C25, 60J45, 60J57, 35J10, 60J35, 60J25
Braxton Osting, Jeremy Marzuola, Elena Cherkaev
Illinois J. Math. 59 (3), 773-793, (Fall 2015) DOI: 10.1215/ijm/1475266407
KEYWORDS: 35P05, ‎45P05‎, 52B60, 58C40
Isaac Goldbring
Illinois J. Math. 59 (3), 795-799, (Fall 2015) DOI: 10.1215/ijm/1475266408
KEYWORDS: 46L05, 03C98
Jonas Wahl
Illinois J. Math. 59 (3), 801-817, (Fall 2015) DOI: 10.1215/ijm/1475266409
KEYWORDS: 46L54
K. Dykema, F. Sukochev, D. Zanin
Illinois J. Math. 59 (3), 819-824, (Fall 2015) DOI: 10.1215/ijm/1475266410
KEYWORDS: 47C15
Backmatter
Illinois J. Math. 59 (3), (Fall 2015)
No abstract available
Back to Top